EXPANSIVITY ON ORBITAL INVERSE LIMIT SYSTEMS
- Hahng-Yun Chu Nankyung Lee
- Journal of the Chungcheong Mathematical Society
- Volume 32, No. 1
- 등재여부 : KCI등재
- 157 - 164 (8 pages)
In this article, we study expansiveness of the shift maps on orbital inverse limit spaces which consist of two cross bonding mappings. On orbital inverse limit systems, horizontal directions express inverse limit systems and vertical directions mean orbits based on horizontal axes. We characterize the c-expansiveness of functions on orbital spaces. We also prove that the c-expansiveness of the functions is equivalent to the expansiveness of the shift maps on orbital inverse limit spaces.
2. Expansivity on orbital inverse limit systems